# SDR IPXA2020052635668

- Difficulty date: April 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3AFT AVI COMP BILGE AREA L/H CANTED FRAME IS CRACKED AT STA 469.173.ACCOMPLISHED PERMANENT REPAIR ON CRACKED CANTED FRAME IN AFT AVIONICS COMPARTMENT AT STA 469.173 IAW MD11 SRM 53-10-07 REPAIR 1 FIGURE 201 REV. 66. (MAJOR)
